# SDR 2001F00235

- Difficulty date: July 28, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fire Protection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9481 - PBI/TPA - DURING FLIGHT, LEFT ENGINE FIRE EXTINGUISHER DISCHARGE ANNUNCIATOR CAME ON.  PERFORMED OPERATIONAL TEST OF LEFT ENGINE FIRE EXTINGUISHER ANNUNCIATOR.  COULD NOT DUPLICATE.  OPERATIONAL TEST NORMAL.  (M)
